Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red bump, got bigger. Applied anti fungal. Is it ring worm or spider bite?

my daughter has had a red bump since the 20th. it stated out looking just like a mosquito bit except that it was red. well it has gotten bigger and more red. it has a darker red ring around it. a pharmacist today said it wasn t a ringworm because it wasn t scaly. I have put an anti fungal cream on it and also gave her benadryl . my question is do you think a spider bite or ringworm?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Children are more susceptible to ringworm insect bites.The fact that its not scaly rules out fungal infection.Anti-fungal is not beneficial.The cause of bite can not be asccertained because it looks like a red bump.If the symptoms are not subsiding after using Benadryl you can consult a doctor.Hope this helps.
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor